MathSciNet Relay Station
MathSciNet bibliographic data
MR1283032 (95g:35149) 35P25 (35J15 47F05)
Sjöstrand, Johannes; Zworski, Maciej Lower bounds on the number of scattering poles. II. J. Funct. Anal. 123 (1994), no. 2, 336–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement